# SDR SWAA2023101610274

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 40,726 hours, 24,915 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN - R1 DOOR INNER HANDLE LOOSE<[01] REMOVED DOOR HANDLE AND COVER ASSY; TIGHTENED DOOR HANDLE ATTACHMENT HARDWARE; INSTALLED DOOR HANDLE AND COVER ASSY. REF: AMM 52-41-00
